Charles (Chuck) Maack Posted October 23, 2014 Share Posted October 23, 2014 Zytiga info: I compiled this information for those patients who are being prescribed Zytiga/abiraterone acetate: Zytiga/abiraterone acetate or Xtandi/enzalutamide - What is the Difference?* http://tinyurl.com/9ozr5oa Something else to be aware: Zytiga Interactions: http://tinyurl.com/ln6elg7 It came to mind wondering how many patients and/or their caregivers prescribed Zytiga/abiraterone acetate have ever taken the important time to read all the details regarding the effects that may be experienced by patients and whether or not they and their prescribing physician are insuring that appropriate blood testing is being performed at appropriate intervals to be aware of the numerous effects that can occur in order to remedy those effects in short order or even realize, depending on blood level results, should stop continuing with this medication. Please take that important time to read the lengthy information in this paper: http://zytigahcp.com/prescribing-information . If there are areas you don’t understand but appear important, write notes and take them with you to your next doctor appointment. Zytiga is a remarkable medication for those who can tolerate the medication and whose blood levels remain within the defined appropriate levels. It provides at least a median of over 13 months effectiveness, and in my personal case has continued effectiveness for 36 months and continuing. The effectiveness of Zytiga can be noticed within a few weeks of starting this medication with PSA receding. But be aware that at some point if the PSA does a turn-around and start slowly elevating, do not stop the medication since this is an effect that occurs or some wherein for a couple months it look like Zytiga is failing, but then the PSA again resumes receding. That occurred to me after 5 months and I stopped the medication thinking it was failing. I learned from a Medical Oncologist who was involved in its early trials that this can happen, so about two months later I returned to Zytiga (accompanied by my continuing Lupron and Avodart) and my PSA has continued dropping with periodic staying at a same level for a couple months, then dropping, possibly slightly elevating, then stabilizing, then dropping – so some bounce-around but overall PSA staying low. Chuck Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.